# SDR TWAA0017611

- Difficulty date: October 30, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- Aircraft time: 79,662 hours, 84,133 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND LIGHT CORROSION ON SEAT TRACK NUMBER 2 BETWEEN STA 832 AND 996, AND BETWEEN STA 680 AND 832.  REMOVED CORROSION PER SPM 6-80-01.  TREATED AND PRIMED PER SRM 51-10-3, PAGE 55, PARA B.
